New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Missed Periods after I stopped taking Diane 35
0 Replies
chay - July 5

Hi. This is my first time posting here.

It was mid-May when I stopped taking in Diane 35. For the month of June, I had not have my period so I started taking the pill again last July 1. My question is, will this work? I mean, will I have my period on for July? I am once more freaking out. I am a bit reluctant to buy pregnancy tests on drugstores, too. Will it be best to just see my OB immediately?

I'm frequently having some abdominal pains yet, nothing seems to be affirmative of what I am expecting. Can somebody shed me some light on this?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question